How to get rid of this???
I was going to ask about how you got it etc, but having had a look through your post history, you've been struggling with this since the beginning of the year, and it appears to have gotten bigger. This is really beyond something you can deal with on your own; you need to see a doctor, preferably a dermatologist. Also from what I've seen from your previous posts; stop using acid or exfoliating products, these will irritate and aggrivate the skin further. It is not simple flakes or dry skin and you need to stop treating it as such.
I've decided to give you some tips/advice on how to treat it; its pharmacy products so they're not too hard to get or theoretically too harmful. If it does not improve after a few days, discontinue it and go to a doctor, just go to a general practioner/normal doctor first, they may need to refer you to a dermatologist anyway. I get the feeling you're at a university/on exchange, so they might have a doctor on campus, or be able to refer you to one, or you can ask a friend or colleague.
Firstly: STOP USING THINGS WITH AHA/RETINOL/BENZOYL PEROXIDE/ANYTHING ACTIVE. I mean it, all that does is make the irritation worse. Stop using the Neostrata, stop using the Ole Henrikson. Stop using anything but the most basic of cleansers and a fragrance free, plain, boring, oil free moisturiser. I'm inclined to recommend using just a gentle soap and water on the area to cleanse, like Neutrogena bar. Considering how long its being going on for, theres a fairly good chance you'll have to deal with some form of scarring, texture or colour change of the affected area. Do not attempt to reduce these scars on your own, I think you've pretty clearly seen the effects of trying to do that without a doctor's help. Do not remove any flaking/roughness with scrubs or by peeling the flakes off; these keep the growing skin underneath safe and protected.
So, what to do next. Get a hydrocortisone cream from the pharmacy, and apply it thinly to the area twice a day, on freshly cleansed skin. Remember how we're using soap and water to cleanse, and not using any irritating products on it? Good. Do not use this for longer than 2 weeks; if it improves decrease the frequency and the amount you use. If it is not improving after a few days, stop the hydrocortisone, but keep up the soap and water and plain moisturiser and SEE A DOCTOR. Hydrocortisone works by supressing the inflammation of the skin, but it can cause thinning and irritation itself if used for a prolonged period so only use it for as short a period of time as you can.
Now, theoretically after all this, you should have skin which is much less irritated and looks much better. Do not stuff it up by starting to use irritating skin creams like the Neostrata/Ole Henrikson/benzoyl peroxide. Keep with a plain cleanser and a plain moisturiser. Do not attempt to treat the scarring. If it comes back, see a doctor- something is continuing to irritate you and it could be more complex. If it clears up and you decide that you want it to look better, see a dermatologist.
Not to sound defensive, but I know some of you guys might not like the suggestion to try something without consulting a doctor first and I can accept that, but she clearly does not want to go to one just yet. I still think she should go and see one, but I also don't think the suggestions I'm making are too outrageous- remove any irritating factors and reduce the inflammation and see what happens, and if anything goes wrong then see a doctor.
Final message: SEE A DOCTOR (but if you don't want to...). If anything happens that's not gradual improvement, see a doctor. Stop using irritating products.